Alert archive / Wisconsin / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

July 23, 20164 counties in Wisconsin

NWS Twin Cities, MN issued this special weather statement at Jul 23, 2016, 4:28 PM CDT for 4 counties in Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2016, 4:28 PM CDT (21:28 UTC)
Expired
Jul 23, 2016, 5:00 PM CDT
In force
32 min
Issued by
NWS Twin Cities, MN

Counties Barron County, WI, Dunn County, WI, Polk County, WI, Saint Croix County, WI

The radar

The Minneapolis radar (KMPX), 116 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2703 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2703 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted.

403 
WWUS83 KMPX 232128
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
428 PM CDT SAT JUL 23 2016
 
WIZ014-015-023-025-232200-
ST. CROIX-DUNN-POLK-BARRON-
428 PM CDT SAT JUL 23 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED ACROSS
WEST CENTRAL WISCONSIN...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

ST. CROIX...DUNN...POLK...BARRON...

AT 425 PM CDT...THUNDERSTORMS WITH TORRENTIAL RAINFALL RATES OF 1 TO
2 INCHES AN HOUR WILL CREATE THE POTENTIAL FOR LOCALIZED FLOODING
OVER WEST CENTRAL WISCONSIN.

LOCATIONS IMPACTED INCLUDE...
MENOMONIE...RIVER FALLS...RICE LAKE...HUDSON...NEW RICHMOND...
BARRON...AMERY...AFTON...SOMERSET...OSCEOLA...
CUMBERLAND AND ST. CROIX FALLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 49.
 U.S. HIGHWAY 53 BETWEEN MILE MARKERS 137 AND 138...AND BETWEEN MILE
MARKERS 141 AND 152.
 U.S. HIGHWAY 61 NEAR MILE MARKER 165.

EXPECT AN ADDITIONAL 1 TO 2 INCHES OF RAIN TO FALL THROUGH 6 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4563 9175 4487 9179 4487 9277 4538 9268
      4540 9265 4545 9265 4564 9221
TIME...MOT...LOC 2125Z 180DEG 0KT 4534 9236 
$$

DWE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:15 PM CDT, 13 minutes earlier.

Area forecast discussion, Jul 23, 4:15 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
415 PM CDT SAT JUL 23 2016

.SHORT TERM...(This evening through Sunday)
Issued at 416 PM CDT Sat Jul 23 2016

The mesoscale convective vortex lifting across central MN has
successfully reinvigorated convection this afternoon. Very much a
tropical-like airmass with very efficient rainfall production,
with many areas receiving rainfall rates on the order of 1 to over 2
inches per hour. Although there has been a general downward trend
in the intensity of storms over the past hour, we are still
monitoring to the west for potential new development, given the
fair amount of clearing that has occurred. If storms do develop,
damaging winds and flooding will be the biggest threats.

Clearing occurs overnight with a mild and benign day ahead for
Sunday, as highs top out in the low to middle 80s.

.LONG TERM...(Sunday night through Saturday)
Issued at 416 PM CDT Sat Jul 23 2016

The long term forecast starts out on a quiet note, but then turns
active on Tuesday and stays that way for most of the upcoming
week.

Monday brings a continuance of near normal temperatures and dry
weather. By Tuesday we see westerly flow develop aloft, with
multiple embedded shortwaves bringing occasional precipitation
chances throughout the week. Temperatures will trend downward
toward values slightly below climatological normals.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 118 PM CDT Sat Jul 23 2016

The complex of showers and thunderstorms arching from west central
MN across east central MN and west central WI will affect the TAF
sites for the first few hours of this afternoon. Will likely see a
flare up of storms across west central MN on the western edge of
the showers where the clearing is ensuing. So, we are not totally
out of the woods as far as thunderstorms are concerned, so have
maintained a mention at all sites for late afternoon and/or eve.
Winds will settle down to a southeast direction for this
afternoon, speeds 12-15kts gusts to around 20kts, then shift to
the southwest this eve.

KMSP...
Expect a break in the activity for at least the first couple
hours of the TAF period, but we are seeing a renewal of strong
storms back to the west. Will be monitoring these for evolution
this afternoon.

/OUTLOOK FOR KMSP/
Sun...VFR. Winds NW 10-15 kt.
Mon...VFR. Winds NW 5-10 kt.
Tue...VFR. Thunderstorms Possible. Light & Variable Wind.

&&

.MPX Watches/Warnings/Advisories...
WI...Flash Flood Watch through Sunday morning for WIZ014>016.

MN...Flash Flood Watch through Sunday morning for MNZ043>045-050-052-
     053.

&&

SHORT TERM...LS
LONG TERM...LS
AVIATION...LS
Hazardous weather outlook, Jul 23, 12:54 PM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1254 PM CDT SAT JUL 23 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
241800-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1254 PM CDT SAT JUL 23 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN AREA OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO PIVOT ACROSS
CENTRAL AND EASTERN MINNESOTA AND WEST CENTRAL WISCONSIN THIS
AFTERNOON. IN ITS WAKE, A SECOND ROUND OF THUNDERSTORMS MAY
DEVELOP OVER WESTERN MINNESOTA IF ENOUGH CLEARING ENSUES.
THIS SECOND ROUND OF ACTIVITY WOULD POSE A RISK FOR SEVERE
WEATHER...WITH DAMAGING WIND GUSTS BEING THE MAIN THREAT ALONG
WITH TORRENTIAL DOWNPOURS AND THE POTENTIAL FOR FLOODING.

HEAT INDICES MAY BRIEFLY REACH THE MID TO UPPER 90S THIS
AFTERNOON ACROSS WEST AND SOUTH CENTRAL MINNESOTA WHEN THE SUN
COMES OUT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS ARE POSSIBLE TUESDAY THROUGH FRIDAY. THE THREAT FOR
SEVERE WEATHER WITH THESE STORMS IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
EVENING.

In the hours before

Local storm report, Jul 23, 4:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
414 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HEAVY RAIN       BUFFALO                 45.18N 93.87W
07/23/2016  M2.50 INCH       WRIGHT             MN   TRAINED SPOTTER

            .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 4:15 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
415 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     HEAVY RAIN       HOWARD LAKE             45.06N 94.07W
07/23/2016  M4.00 INCH       WRIGHT             MN   COUNTY OFFICIAL

            REPORTED BY EMERGENCY MANAGER.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 4:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
416 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HEAVY RAIN       BUFFALO                 45.18N 93.87W
07/23/2016  M2.50 INCH       WRIGHT             MN   TRAINED SPOTTER

            .

0411 PM     HEAVY RAIN       HOWARD LAKE             45.06N 94.07W
07/23/2016  M4.00 INCH       WRIGHT             MN   COUNTY OFFICIAL

            REPORTED BY EMERGENCY MANAGER.

0405 PM     FLASH FLOOD      RAMSEY                  45.26N 93.45W
07/23/2016                   ANOKA              MN   LAW ENFORCEMENT

            HWY 47 BLOCKED AT 167TH ST. WATER UP TO
            HOODS OF VEHICLE.

0357 PM     HEAVY RAIN       RAMSEY                  45.26N 93.45W
07/23/2016  M4.50 INCH       ANOKA              MN   TRAINED SPOTTER

            .

0341 PM     HEAVY RAIN       2 NNW BECKER            45.40N 93.89W
07/23/2016  M3.25 INCH       SHERBURNE          MN   COCORAHS

            .

0245 PM     HEAVY RAIN       6 SW LITCHFIELD         45.06N 94.61W
07/23/2016  M3.50 INCH       MEEKER             MN   PUBLIC

            .

0236 PM     HEAVY RAIN       MAPLE LAKE              45.23N 94.00W
07/23/2016  E1.20 INCH       WRIGHT             MN   TRAINED SPOTTER

            STREET FLOODING (OVER CURBS), OVER MANY
            STREETS.

0228 PM     HAIL             SILVER LAKE             44.90N 94.20W
07/23/2016  M0.75 INCH       MCLEOD             MN   LAW ENFORCEMENT

            .

0150 PM     HEAVY RAIN       ATWATER                 45.14N 94.78W
07/23/2016  M2.87 INCH       KANDIYOHI          MN   PUBLIC

            .

1111 AM     TSTM WND DMG     COTTAGE GROVE           44.82N 92.93W
07/23/2016                   WASHINGTON         MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1108 AM     TSTM WND DMG     2 ESE PRESCOTT          44.74N 92.75W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.,.

1105 AM     HEAVY RAIN       1 WSW GRANITE FALLS     44.81N 95.56W
07/23/2016  M3.42 INCH       YELLOW MEDICINE    MN   CO-OP OBSERVER

            RAIN FELL IN JUST OVER TWO HOURS.

1100 AM     TSTM WND DMG     ELLSWORTH               44.74N 92.48W
07/23/2016                   PIERCE             WI   LAW ENFORCEMENT

            MULTIPLE TREES DOWN.

1050 AM     TSTM WND DMG     1 N FARMINGTON          44.67N 93.18W
07/23/2016                   DAKOTA             MN   PUBLIC

            LARGE BRANCH SNAPPED OFF. SOCIAL MEDIA
            IMAGE.

1041 AM     TSTM WND DMG     2 S FARMINGTON          44.63N 93.18W
07/23/2016                   DAKOTA             MN   LAW ENFORCEMENT

            A FEW TREES DOWN.

1040 AM     TSTM WND DMG     RED WING                44.58N 92.60W
07/23/2016                   GOODHUE            MN   LAW ENFORCEMENT

            POWER LINES DOWN.

1040 AM     TSTM WND DMG     ZUMBROTA                44.29N 92.67W
07/23/2016                   GOODHUE            MN   LAW ENFORCEMENT

            MULTIPLE TREES DOWN .

1036 AM     TSTM WND GST     2 W BAY CITY            44.59N 92.50W
07/23/2016  M48 MPH          PIERCE             WI   AWOS

            AWOS STATION RED WING AP /RGK/.

1020 AM     TSTM WND DMG     2 N LAKEVILLE           44.71N 93.25W
07/23/2016                   DAKOTA             MN   TRAINED SPOTTER

            LARGE TREE DOWN. .

1020 AM     TSTM WND GST     8 SSE CANNON FALLS      44.41N 92.86W
07/23/2016  M52 MPH          GOODHUE            MN   MESONET

            MESONET STATION CANNON FALLS 7 SSE /MN042/.

1010 AM     TSTM WND GST     8 SSE CANNON FALLS      44.41N 92.86W
07/23/2016  M50 MPH          GOODHUE            MN   MESONET

            MESONET STATION CANNON FALLS 7 SSE /MN042/.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 4:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     HEAVY RAIN       MONTICELLO              45.30N 93.80W
07/23/2016  M4.22 INCH       WRIGHT             MN   AMATEUR RADIO

            OCCURRED NEAR HWY 25 AND MISSISSIPPI RIVER.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jul 23, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
428 PM CDT SAT JUL 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HEAVY RAIN       MONTICELLO              45.30N 93.80W
07/23/2016  M3.75 INCH       WRIGHT             MN   TRAINED SPOTTER

            OCCURRED IN OTSEGO NEAR 78TH AND PARRISH
            AVE. .

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jul 23, 4:28 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
428 PM CDT SAT JUL 23 2016

WIZ014-015-023-025-232200-
ST. CROIX-DUNN-POLK-BARRON-
428 PM CDT SAT JUL 23 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED ACROSS
WEST CENTRAL WISCONSIN...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

ST. CROIX...DUNN...POLK...BARRON...

AT 425 PM CDT...THUNDERSTORMS WITH TORRENTIAL RAINFALL RATES OF 1 TO
2 INCHES AN HOUR WILL CREATE THE POTENTIAL FOR LOCALIZED FLOODING
OVER WEST CENTRAL WISCONSIN.

LOCATIONS IMPACTED INCLUDE...
MENOMONIE...RIVER FALLS...RICE LAKE...HUDSON...NEW RICHMOND...
BARRON...AMERY...AFTON...SOMERSET...OSCEOLA...
CUMBERLAND AND ST. CROIX FALLS.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 94 IN WISCONSIN BETWEEN MILE MARKERS 1 AND 49.
 U.S. HIGHWAY 53 BETWEEN MILE MARKERS 137 AND 138...AND BETWEEN MILE
MARKERS 141 AND 152.
 U.S. HIGHWAY 61 NEAR MILE MARKER 165.

EXPECT AN ADDITIONAL 1 TO 2 INCHES OF RAIN TO FALL THROUGH 6 PM.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...AS WELL AS FARM AND COUNTRY ROADS. DO NOT
ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4563 9175 4487 9179 4487 9277 4538 9268
      4540 9265 4545 9265 4564 9221
TIME...MOT...LOC 2125Z 180DEG 0KT 4534 9236

DWE

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:33 AM CDTSpecial Weather StatementMPXLac qui Parle, Yellow Medicine42 min
Jul 23, 7:57 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift33 min
Jul 23, 8:00 AM CDTSevere Thunderstorm WarningMPXChippewa, Renville, Yellow Medicine30 min
Jul 23, 8:33 AM CDTSpecial Weather StatementMPXChippewa, Stevens, Swift, Yellow Medicine42 min
Jul 23, 8:36 AM CDTSpecial Weather StatementMPXBlue Earth, Brown, Freeborn, Nicollet, Waseca24 min
Jul 23, 9:45 AM CDTSpecial Weather StatementMPXCarver, Dakota, Goodhue, Le Sueur, Rice, Scott and 1 more60 min
Jul 23, 10:14 AM CDTSevere Thunderstorm WarningMPXDakota, Hennepin, Ramsey46 min
Jul 23, 10:23 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue37 min
Jul 23, 10:42 AM CDTSevere Thunderstorm WarningMPXDakota, Goodhue, Washington33 min
Jul 23, 11:00 AM CDTSpecial Weather StatementMPXBenton, McLeod, Meeker, Sherburne, Wright60 min
Jul 23, 11:14 AM CDTSevere Thunderstorm WarningMPXWashington36 min
Jul 23, 11:22 AM CDTSpecial Weather StatementMPXBenton, Sherburne, Wright38 min
Jul 23, 1:11 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker34 min
Jul 23, 1:34 PM CDTTornado WarningMPXMcLeod, Meeker26 min
Jul 23, 1:46 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright44 min
Jul 23, 2:01 PM CDTSevere Thunderstorm WarningMPXMcLeod44 min
Jul 23, 2:17 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Isanti, Sherburne, Wright43 min
Jul 23, 2:18 PM CDTSevere Thunderstorm WarningMPXMcLeod27 min
Jul 23, 2:49 PM CDTSevere Thunderstorm WarningMPXCarver26 min
Jul 23, 3:07 PM CDTFlash Flood WarningMPXMeeker, Sherburne, Wright3 hr
Jul 23, 3:17 PM CDTSpecial Weather StatementMPXCarver28 min
Jul 23, 3:19 PM CDTSpecial Weather StatementMPXWright26 min
Jul 23, 3:27 PM CDTFlash Flood WarningMPXAnoka, Chisago, Hennepin, Washington, Wright3 hr
Jul 23, 3:44 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington2 hr

Nearby

Special Weather Statements in Wisconsin, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.